On controllability of nonlinear impulsive integrodifferential systems

R. Sakthivel, N. I. Mahmudov, Juan J. Nieto, J. H. Kim

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

Many practical systems in physics, chemistry, biology and engineering have impulsive dynamical behaviors due to sudden changes at certain instants during the evolution process. These complex dynamical behaviors can be modeled by impulsive differential equations. This paper studies the exact controllability issue for nonlinear impulsive integrodifferential systems with finite delay in Hilbert spaces. Without imposing compactness condition on the semigroup operator, we establish controllability results by using a fixed point analysis approach. Finally, two examples are provided to show the usefulness of the proposed theory. The results extend and improve some recent results.

Original languageEnglish
Pages (from-to)333-343
Number of pages11
JournalDynamics of Continuous, Discrete and Impulsive Systems Series A: Mathematical Analysis
Volume15
Issue number3
Publication statusPublished - 2008 Jun 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this